Disclaimer: All products and brands found on this website are trademark of their respective companies. The information on this website does not necessarily reflect the views or opinions of . The information is intended for entertainment purposes only and and does not constitute professional, medical or healthcare advice or diagnosis, and may not be used as such. The information on this site is not written or reviewed by a medical professional, and is only to be used at your own risk. Under no circumstance should information found on this site be taken as medical advice or used to prevent, diagnose, or treat any disease or illness. Make sure to follow label instructions for whichever product you purchase. Always consult your doctor before using any supplements you see on this website.
Certain steroid medications can cause symptoms very similar to those seen in acne. These symptoms will typically appear suddenly and progress rapidly. Corticosteroids, for example, can induce a characteristic form of acne that does not have comedones (blackheads or whiteheads), but rather papules and pustules. Anabolic steroids can also induce acne, in this case with prominent blackheads and whiteheads on the surface of affected skin. If you feel that a medication you are taking is making your acne worse, mention this to you doctor. Bershad 2008